# SDR SWIA200515558

- Difficulty date: April 2, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 8,521 hours, 7,247 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 460 OB FLOOR FITTING RBL 9.0 CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  FITTING REPLACED IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-23-00, 51-21-11.
